# SDR GLBA20110410F

- Difficulty date: April 9, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N153GL
- Make and model: Beech 1900D
- Aircraft serial: UE153
- Aircraft time: 33,220 hours, 43,818 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 316
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING A SCHEDULED ROUNTINE INSPECTION MAINTENANCE FOUND A DENT AT FS 316 AND WL 159, APPROX 2.25" * 2.25", JUST LESS THAN .25" DEEP.  MAINTENANCE REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS IAW EO 11-1900-53-021.  MATERIALS UTILIZED ARE INCLUDED IN THE ENGINEERING ORDER.
